Alert archive / Texas / Flash Flood Warnings in 2026
Flash Flood Warning 9, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 7, 2026, 8:12 AM CST for Dallas County, Rockwall County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2026, 8:12 AM CST (14:12 UTC)
- Expired
- Mar 7, 2026, 11:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 69 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1971 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted.
384
WGUS54 KFWD 071412
FFWFWD
TXC113-397-071700-
/O.NEW.KFWD.FF.W.0009.260307T1412Z-260307T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
812 AM CST Sat Mar 7 2026
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Dallas County in north central Texas...
Rockwall County in north central Texas...
* Until 1100 AM CST.
* At 812 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. Additional rainfall amounts up to 1 inch are forecast.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Rowlett, Desoto,
Cedar Hill, Wylie, Duncanville, Rockwall, Lancaster, Balch
Springs, Sachse, Seagoville, Glenn Heights, Highland Park,
Hutchins, Cockrell Hill and Royse City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3298 9652 3298 9630 3281 9630 3281 9652
3255 9652 3255 9704 3282 9703 3281 9684
3287 9664
FLASH FLOOD...RADAR INDICATED
$$
Schroeder2 follow-up statements
904
WGUS74 KFWD 071515
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
915 AM CST Sat Mar 7 2026
TXC113-397-071700-
/O.CON.KFWD.FF.W.0009.000000T0000Z-260307T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-Rockwall TX-
915 AM CST Sat Mar 7 2026
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 AM CST THIS
MORNING FOR DALLAS AND ROCKWALL COUNTIES...
At 915 AM CST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to 2
inches of rain have fallen. Additional rainfall amounts up to 0.5
inches are forecast. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other poor
drainage and low lying areas.
Some locations that will experience flash flooding include...
Dallas, Garland, Irving, Grand Prairie, Mesquite, Rowlett, Desoto,
Cedar Hill, Wylie, Duncanville, Rockwall, Lancaster, Balch
Springs, Sachse, Seagoville, Glenn Heights, Highland Park,
Hutchins, Cockrell Hill and Royse City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3298 9652 3298 9630 3281 9630 3281 9652
3255 9652 3255 9704 3282 9703 3281 9684
3287 9664
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Schroeder047
WGUS74 KFWD 071655 RRA
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
1055 AM CST Sat Mar 7 2026
TXC113-397-071705-
/O.EXP.KFWD.FF.W.0009.000000T0000Z-260307T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-Rockwall TX-
1055 AM CST Sat Mar 7 2026
...FLASH FLOOD WARNING WILL EXPIRE AT 11 AM CST THIS MORNING FOR
DALLAS AND ROCKWALL COUNTIES...
The heavy rain has ended. Flooding of low lying and/or poor drainage
areas may continue for a few hours until the water has had a chance
to recede. Please continue to heed remaining road closures.
&&
LAT...LON 3298 9652 3298 9630 3281 9630 3281 9652
3255 9652 3255 9704 3282 9703 3281 9684
3287 9664
$$
SchroederWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 7, 5:15 AM CST, 2 hours 57 minutes earlier. Its key messages:
- Scattered thunderstorms will accompany a cold front today. A few severe storms with large hail and damaging winds are possible. Heavy rain may also cause localized flooding.
- Scattered to numerous thunderstorms will arrive late Tuesday with an upper low and the next cold front. Some severe storms will again be possible.
Area forecast discussion, Mar 7, 5:15 AM CST, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 515 AM CST Sat Mar 7 2026 ...New AVIATION... .KEY MESSAGES... - Scattered thunderstorms will accompany a cold front today. A few severe storms with large hail and damaging winds are possible. Heavy rain may also cause localized flooding. - Scattered to numerous thunderstorms will arrive late Tuesday with an upper low and the next cold front. Some severe storms will again be possible. && .SHORT TERM... (Tonight through Sunday) Issued at 1143 PM CST Fri Mar 6 2026 A shortwave trough and Pacific cold front continue to produce scattered to numerous thunderstorms across the Heartland tonight. Activity remained isolated across North Texas through the evening, due to both the presence of a persistent cap, and the fact that the better synoptic scale ascent remained well north of the Red River. We are not finished quite yet, however, as the shortwave will actually expand southwestward overnight while slowly dropping southeast through the Southern Plains and Mississippi Valley, pushing a cold front through the region during the day Saturday. Scattered showers and storms will form in the vicinity of the front, first developing across the northwest zones now through 3 AM, spreading east through North Texas Saturday morning into the early afternoon hours, then Central Texas this afternoon and evening. The resulting positive tilt of the disturbance aloft is not ideal for the development of severe weather, but good instability and 40-50kt of effective shear will still support a few severe storms. Large hail and damaging winds will both be possible near and south of the front, with large hail being the primary threat north of the front. Convection will eventually exit into East and Southeast Texas Saturday night, leaving Sunday mostly dry and pleasant with highs in the lower 70s. One exception may be in the Brazos Valley where a few lingering ran showers may keep high temperatures in the 60s. && .LONG TERM... (Sunday night through next Friday) Issued at 1143 PM CST Fri Mar 6 2026 The next system to watch will be a closed upper low which will begin the period over Baja California. A lead shortwave will bring a brief round of showers and isolated storms Sunday night into Monday. Severe weather is unlikely with this initial round, but steep mid level lapse rates and the resulting 500-1000 J/KG of elevated CAPE will support small hail in a few storms. The upper low will begin its eastward advancement on Monday, accelerating across northwest Mexico Monday night and reaching West Texas on Tuesday. A Pacific front/dryline hybrid will become a surface focus for thunderstorm development across the Big Country Tuesday afternoon. Storms will most likely develop upscale into a QLCS while entering western portions of North and Central Texas Tuesday evening as the upper low encroaches from the west. The line of storms will push east across the region along with the upper low Tuesday night, exiting into East Texas Wednesday morning. Fortunately, the latest guidance is much more consistent regarding the timing of the system compared to this time yesterday, so POPs will be concentrated on Tuesday night. Deep layer shear and instability will support a damaging wind threat, particularly with any bowing segment which may occur. There should also be at least a low-end tornado and large hail threat, though model soundings indicate a veer/back profile which may work against these developments. Either way, locally heavy rain could also produce flooding in some areas, particularly those recently affected by heavy rain. We should know more about the severe/flood threats in the coming days as higher resolution model guidance arrives. Low POPs will extend into Wednesday as the core of the upper low moves overhead, with all activity exiting to our east and south (along with another cold front) by Wednesday night. Dry and pleasant weather will follow for the end of next week and potentially into the following weekend. && .AVIATION... (12Z TAFS) Issued at 508 AM CST Sat Mar 7 2026 A broken band of showers and storms will work their way slowly east and southeast through the DFW area over the several hours along a cold front. Will start the 12Z TAFs off with VCSH, but transition fairly quickly into VCTS at 13Z. A TEMPO group for TS will remain in place from 13-15Z. Severe weather is unlikely, but gusty winds and occasional cloud to ground lightning may accompany these storms. Activity should make it to the Waco area around 15Z, similar to the timing of TS ending in the Metroplex. North winds will accompany the front, which should arrive around 13Z or shortly thereafter at the DFW area airports, but closer to 15Z at KACT. MVFR will otherwise improve to VFR this afternoon in the Metroplex, but may linger into the evening at KACT. && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across mainly Central Texas this afternoon. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 69 50 73 60 / 90 40 10 20 Waco 74 52 71 60 / 80 50 20 20 Paris 70 48 71 57 / 90 40 10 20 Denton 66 43 71 55 / 80 30 0 20 McKinney 68 47 72 58 / 90 40 10 20 Dallas 72 51 73 60 / 90 40 10 20 Terrell 73 50 72 58 / 80 50 10 30 Corsicana 77 54 73 62 / 70 60 20 20 Temple 75 52 71 60 / 70 60 30 20 Mineral Wells 65 45 73 55 / 90 30 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...30/MB LONG TERM....30/MB AVIATION...30/MB
In the hours before
Special weather statement, Mar 7, 2:34 AM CST, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
234 AM CST Sat Mar 7 2026
TXZ115-070930-
Stephens TX-
234 AM CST Sat Mar 7 2026
...A strong thunderstorm will impact portions of northwestern
Stephens County through 330 AM CST...
At 234 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Fort Griffin, or 10 miles northeast of Albany,
moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hubbard Creek Reservoir and Crystal Falls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3295 9910 3296 9897 3296 9891 3285 9881
3275 9909
TIME...MOT...LOC 0834Z 241DEG 12KT 3283 9916
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
LangfeldSpecial weather statement, Mar 7, 5:05 AM CST, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
505 AM CST Sat Mar 7 2026
TXZ115-129-071200-
Stephens TX-Eastland TX-
505 AM CST Sat Mar 7 2026
...A strong thunderstorm will impact portions of northwestern
Eastland and Stephens Counties through 600 AM CST...
At 505 AM CST, Doppler radar was tracking a strong thunderstorm near
Moran, or 12 miles southeast of Albany, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Breckenridge, Hubbard Creek Reservoir, Necessity, Caddo, Lake Daniel,
Gunsight, Crystal Falls, Possum Kingdom Lake, Eolian, Harpersville,
Ivan, Us-180 Near The Shackelford-
Stephens County Line, and Eliasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3251 9911 3252 9910 3282 9910 3296 9884
3295 9858 3262 9858 3243 9912
TIME...MOT...LOC 1105Z 236DEG 40KT 3260 9915
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
LangfeldThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 12:16 AM CST | Special Weather Statement | FWD | Young | 59 min |
| Mar 7, 1:13 AM CST | Special Weather Statement | FWD | Young | 62 min |
| Mar 7, 2:00 AM CST | Severe Thunderstorm Warning | FWD | Montague | 17 min |
| Mar 7, 2:34 AM CST | Special Weather Statement | FWD | Stephens | 56 min |
| Mar 7, 4:32 AM CST | Areal Flood Advisory | FWD | Stephens | 3 hr |
| Mar 7, 5:05 AM CST | Special Weather Statement | FWD | Stephens | 55 min |
| Mar 7, 7:51 AM CST | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| Mar 7, 8:18 AM CST | Special Weather Statement | FWD | Eastland | 27 min |
| Mar 7, 8:29 AM CST | River Flood Warning | FWD | Dallas | 5 hr |
| Mar 7, 8:36 AM CST | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 19 min |
| Mar 7, 9:42 AM CST | Flash Flood Warning | FWD | Kaufman, Rains, Van Zandt | 2 hr |
| Mar 7, 9:45 AM CST | Special Weather Statement | FWD | Comanche | 30 min |
Nearby
Flash Flood Warnings in Texas, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.